# SDR 2005FA0000184

- Difficulty date: February 14, 2005
- Submitted: March 2, 2005
- Operation: General aviation
- Aircraft: N1805V
- Make and model: Beech 77
- Aircraft serial: WA270
- Engine: Lyc O235*
- System (JASC): 2800 · Aircraft Fuel System
- Part: Adapter
- Part number: 10810001259
- Condition: Leaking
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER INSTALLEN IN FUEL TANK HAS NO ACCESS AND MFG CAN NOT TELL US HOW TO STOP FUEL LEAK.
